# SDR 2007UALA04331

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 55,787 hours, 30,456 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, AFT FRAME CRACKED ON UPPER INNER RADIUS, ADJACENT TO THE LOWER DOOR STOP FITTING.  FABRICATED AND INSTALLED DOUBLER REPAIR ANGLES REPAIR.
